# SDR ASAA0280028

- Difficulty date: February 9, 2002
- Submitted: March 27, 2002
- Operation: Air carrier
- Aircraft: N947AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53020
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 0105606
- Condition: Disconnected
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - DURING LINE CHECK, FIRST CLASS EMERGENCY FLOOR TRACK LIGHTS WERE FOUND TO BE INOPERATIVE.  RECONNECTED EMERGENCY TRACK LIGHT MODULE.  LIGHTS THEN OPERATED PROPERLY.  (M)
